# SDR SWI20240326000253

- Difficulty date: January 29, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 48,269 hours, 31,567 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Part number: SH670318875
- Condition: Damaged
- Location: Pax Door Seal
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SEAL DEPRESSOR IS DAMAGED, FS349.00 BETWEEN STGR4L & 5L.  (MARKED)   (C-CHECK RO 3/23/2024)   REMOVED AND REPLACED WITH NEW SEAL STRIKER (P/N SH670-31887-5) ON UPPER FRAME AT FS349.00 REF BOMBARDIER DWG# SH670-31810 REV AE AND CRJ700 SRM'S 51-42-06-001-001 A01 AND CRJ 700 SRM 51-42-21-001-001 A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.
